# SDR CALA2013112593212

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 39,052 hours, 17,062 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Binding
- Location: Flap & Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ONLY FLAPS DIFFICULT TO RETRACT PAST 1 & TO EXTEND PAST 1 FLAP LEVER.  FOUND FLAP HANDLE MECH BINDING.  REPLACED FLAP & SLAT CONTROL LEVER, FLAP LEVER OPERATION NORMAL.
